Alert archive / Kentucky / River Flood Warnings in 2013
River Flood Warning 9, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Mar 18, 2013, 9:09 PM CDT for Ohio County, Kentucky. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2013, 9:09 PM CDT (02:09 UTC)
- Expired
- Mar 20, 2013, 7:32 AM CDT
- In force
- 34 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ohio County, KY
The radar
The Louisville radar (KLVX), 90 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rough River near Dundee (DUNK2). The gauge peaked at 25.76 ft at Mar 19, 2013, 10:00 AM CDT.
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 28 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03319000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
924
WGUS43 KLMK 190209
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE, KY
1009 PM EDT MON MAR 18 2013
...The National Weather Service in Louisville KY has issued a Flood
Warning for the following rivers in Kentucky...
Rough River near Dundee
affecting the following counties in Kentucky...Ohio.
.Heavy rain over the last several hours is causing the river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
The next statement will be issued Tuesday morning.
&&
KYC183-191509-
/O.NEW.KLMK.FL.W.0009.130319T0213Z-130319T1730Z/
/DUNK2.1.ER.130319T0213Z.130319T0300Z.130319T0400Z.NO/
1009 PM EDT MON MAR 18 2013
The National Weather Service in Louisville KY has issued a
* Flood Warning for
the Rough River near Dundee.
* UNTIL TUESDAY AFTERNOON.
* At 9:45 PM Monday the stage was 24.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 25.1 feet by tonight.
* Impact...At 25.0 feet...County roads between Dundee and Narrows
flood.
* Flood History...This crest compares to a previous crest of 25.0
feet on Jun 2 2004.
&&
LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
3743 8694 3755 8649
$$3 follow-up statements
320 WGUS83 KLMK 191554 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1154 AM EDT TUE MAR 19 2013 ...The Flood Warning continues for the following rivers in Kentucky... Rough River near Dundee affecting the following counties in Kentucky...Ohio. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Never attempt to cross any flooding roads. This is especially dangerous at night. Continue to monitor NOAA Weather radio or commercial broadcasts for further information. If you are affected by these crests take any necessary precautions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. The next statement will be issued this evening. && KYC183-200354- /O.EXT.KLMK.FL.W.0009.000000T0000Z-130320T2212Z/ /DUNK2.1.ER.130319T0205Z.130320T0000Z.130320T1612Z.NO/ 1154 AM EDT TUE MAR 19 2013 The Flood Warning continues for the Rough River near Dundee. * UNTIL WEDNESDAY EVENING. * At 10:45 AM Tuesday the stage was 25.7 feet. * Flood stage is 25.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 26.2 feet by this evening. The river will fall below flood stage Wednesday afternoon. * Impact...At 26.0 feet...County roads near Sunnydale flood. * Flood History...This crest compares to a previous crest of 26.2 feet on Jan 30 1994. $$ RL
512
WGUS83 KLMK 200120
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
920 PM EDT TUE MAR 19 2013
...The Flood Warning continues for the following rivers in
Kentucky...
Rough River near Dundee
Green River at Brownsville
Green River at Woodbury
Green River at Rochester
affecting the following counties in Kentucky...Butler...Edmonson...
Muhlenberg...Ohio...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
The next statement will be issued Wednesday morning.
&&
KYC183-201620-
/O.EXT.KLMK.FL.W.0009.000000T0000Z-130320T1830Z/
/DUNK2.1.ER.130319T0205Z.130319T1815Z.130320T0800Z.NO/
920 PM EDT TUE MAR 19 2013
The Flood Warning continues for
the Rough River near Dundee.
* UNTIL WEDNESDAY AFTERNOON.
* At 8:45 PM Tuesday the stage was 25.4 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Wednesday.
&&
LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
3743 8694 3755 8649
$$
KYC061-201620-
/O.EXT.KLMK.FL.W.0012.130320T1800Z-130321T0600Z/
/BRNK2.1.ER.130320T1800Z.130320T1800Z.130321T0000Z.NO/
920 PM EDT TUE MAR 19 2013
The Flood Warning continues for
the Green River at Brownsville.
* FROM WEDNESDAY AFTERNOON TO LATE WEDNESDAY NIGHT.
* At 8:45 PM Tuesday the stage was 16.9 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to near flood stage
Wednesday early afternoon.
* Impact...At 18.0 feet...River begins to overflow the lock walls and
some of the lower banks...creeks...sloughs...and some bottomland.
* Flood History...This crest compares to a previous crest of 18.5
feet on Mar 2 2011.
&&
LAT...LON 3728 8610 3724 8617 3724 8641 3713 8641
3715 8611 3719 8604
$$
KYC031-227-201620-
/O.EXT.KLMK.FL.W.0013.000000T0000Z-130322T1338Z/
/WDBK2.1.ER.130319T2000Z.130320T1200Z.130322T0738Z.NO/
920 PM EDT TUE MAR 19 2013
The Flood Warning continues for
the Green River at Woodbury.
* UNTIL FRIDAY MORNING.
* At 9:00 PM Tuesday the stage was 33.7 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 34.4 feet by
Wednesday morning. The river will fall below flood stage Friday
morning.
* Impact...At 33.0 feet...KY 403 at James McKinney Bridge floods.
Water overflows lock wall.
* Flood History...This crest compares to a previous crest of 34.5
feet on Oct 13 2002.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
KYC031-177-183-201620-
/O.EXT.KLMK.FL.W.0014.130320T0800Z-130323T2024Z/
/RCHK2.1.ER.130320T0800Z.130322T0000Z.130323T1424Z.NO/
920 PM EDT TUE MAR 19 2013
The Flood Warning continues for
the Green River at Rochester.
* FROM LATE TONIGHT TO SATURDAY AFTERNOON.
* At 7:00 AM Tuesday the stage was 15.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday and continue
to rise to near 18.0 feet by Thursday evening. The river will fall
below flood stage by late Saturday morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down.
KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.0
feet on Sep 29 2002.
&&
LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680
$$079
WGUS83 KLMK 201232
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
832 AM EDT WED MAR 20 2013
...The Flood Warning is cancelled for the following rivers in
Kentucky...
Rough River near Dundee
affecting the following counties in Kentucky...Ohio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
This is the last statement on this high water event.
&&
KYC183-201302-
/O.CAN.KLMK.FL.W.0009.000000T0000Z-130320T1830Z/
/DUNK2.1.ER.130319T0205Z.130319T1815Z.130320T0557Z.NO/
832 AM EDT WED MAR 20 2013
The flood warning is cancelled for
the Rough River near Dundee.
* At 7:45 AM Wednesday the stage was 24.3 feet.
* Flood stage is 25.0 feet.
* Fell below flood stage at 1:57 AM Wednesday.
* Forecast...The river will continue to fall to 21.1 feet by Thursday
morning.
&&
LAT...LON 3766 8653 3751 8696 3752 8713 3743 8710
3743 8694 3755 8649
$$
RLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Mar 18, 6:19 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Mar 18, 6:19 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 719 PM EDT MON MAR 18 2013 ...Updated Aviation Discussion... .Short Term (Now through Tuesday Night)... Issued at 315 PM EDT Mon Mar 18 2013 Another busy day weather-wise, but for a different reason. Most of the morning's rains have exited the area now, just hanging on over the far east. The cold front associated with a surface low over east central Indiana now is just east of a SDF to BWG line. This surface low will continue shifting north as it merges with a deeper low moving toward Lake Superior this hour. The cold front may drag a little as the surface low pulls northward, but still expect no further development along the front because of lack of insolation. Clouds will linger a little into the evening hours, but time height sections indicate drying through the column after 06Z, so have skies clear by daybreak Tuesday. Next up will be precip chances as a secondary trough crosses the Ohio Valley late Tuesday night. The only model giving us rain chances is the SREF ensembles, with slight chance for light precip. Temperatures should be cold enough by then for light snow over the north half. Given how dry the front is though, will keep precip chances slight for now. Temperatures will drop off quickly after Midnight, as the skies clear. Have lows in the upper 20s over my far northern tier of counties and low to mid 30s elsewhere. Highs tomorrow under mostly sunny skies should rise from the mid 40s north to the low 50s south. Then Tuesday night, with skies starting off mostly clear we should fall off quickly, then slow as clouds come in association with that trough. Have lows falling to around 30 degrees around daybreak. .Long Term (Wednesday through Monday)... Issued at 332 PM EDT Mon Mar 18 2013 Wednesday... The upper air pattern will feature a deep eastern CONUS trough on Wednesday, with fairly good model agreement that a shortwave embedded in the flow will slide through the region. The system will generally be fairly slim on available moisture, however given steep low and mid level lapse rates isolated to scattered snow and rain showers appear reasonable through the day. Will likely see a mix of rain and snow as temperatures are forecast to recover to the low and mid 40s by midday. The fast moving system will exit by Wednesday evening. Wednesday Night - Thursday... A very cold airmass will settle in behind the front associated with the wave mentioned above as H85 temps in the -12 to -16 C range settle over the area. Skies become mostly clear with slackening winds allowing for decent radiational cooling conditions and temperatures dropping at least into the upper teens and lower 20s. May end up having to go colder as dew points are projected to be in around 10 above zero. Could some records be in Jeopardy? Records: BWG - 21 - 1986 Forecast - 21 LEX - 15 - 1986 Forecast - 19 FFT - 18 - 1986 Forecast - 18 SDF - 17 - 1876 Forecast - 22 Temperatures on Thursday will struggle only to the the upper 30s and low 40s despite mostly sunny skies. Thursday Night - Friday... Confidence in the forecast begins to wane for late in the week as there is model uncertainty with how to handle a developing southern stream system, and how far north it will make it against our polar air in place. The ECMWF makes the most meteorological sense in keeping the bulk of the precipitation chances to our south, however cannot ignore at least small chances of snow falling across our extreme southwest on Thursday night as temperatures fall into the low 30s. Will keep Friday mostly dry, although if the northern solution is correct some light precipitation would scoot across our southern counties through the day. With temperatures expected to recover into the low and mid 40s, would expect mostly rain. Friday Night - Monday... Confidence really decreases into the weekend as models diverge greatly in solutions. This time frame will need to be monitored as the forecast is looking like a wet and much below normal pattern for the period. In fact, the AO is forecast to go obscenely negative (-5 to -6 standard deviations below normal) adding some confidence that some of the solutions showing up may have some credibility. A local study that was performed for the November-March time frame of the last 11 years has only had 44 days of AO values less than -4 standard deviations below normal. Throughout those 44 days, 48.2" of snow fell, which is over an inch per day. So in general, we can assume a pattern like this has an increased chance to result in accumulating snowfall. All of that being said, its a little early to get too excited about the possibilities, especially since we have had an active southern stream all winter and were never able to realize big snows. So for now, we'll go with the following. As we move into Friday night, generally zonal flow will be in place across the eastern CONUS with troughing across the western CONUS as an impulse in the polar jet dives across the intermountain west. How models handle the interaction between this impulse and the subtropical jet will ultimately decide our weather for the weekend into early next week. The GFS, which has general but not as extreme support from its ensemble mean, the NAEFS, and GEFS phases the two jets over the southern Gulf Coast states with a resulting cold and strong system passing to our south. This would result in a wintery period of weather from Saturday night through much of Monday. The more likely solution will probably end up being a lesser degree of this solution which will still be cold, however not as amplified. A mix of rain and snow from Friday night through Monday seems like the best way to go at this point. With highs in the low and mid 40s and lows in the low and mid 30s. One thing that can be said with higher confidence is that some sort of southern stream storm will get going during this time period, potentially anomalous. If that ends up being the case, our chances for a wintry period of weather will go up. Stay up to date of the latest forecasts. && .Aviation (00Z TAF Issuance)... Issued at 718 PM EDT Mon Mar 18 2013 Of immediate concern is the question of when the low clouds will clear out. Based on recent satellite trends, that should happen from west to east during the 01Z-04Z time frame. Mostly clear skies and west winds of 6 to 11 knots will then prevail for the remainder of the night. High pressure building from the Plains to the Southeast will keep skies mostly clear and visibility free of restrictions Tuesday into Tuesday evening. West winds will continue and may get rather gusty at the northern sites with gusts reaching 20 to 25 knots around midday. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......RJS Long Term........BJS Aviation.........13
Hazardous weather outlook, Mar 18, 2:45 PM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE LOUISVILLE KY 345 PM EDT MON MAR 18 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-191945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 345 PM EDT MON MAR 18 2013 /245 PM CDT MON MAR 18 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED LIGHT SNOW SHOWERS WILL BE POSSIBLE MAINLY WEDNESDAY MORNING AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. AN UNSETTLED PERIOD OF WEATHER LOOKS TO DEVELOP THIS WEEKEND AS A STORM SYSTEM DEVELOPS ACROSS THE SOUTHERN UNITED STATES. PERIODS OF RAIN AND SNOW APPEAR POSSIBLE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RJS/BJS
In the hours before
Local storm report, Mar 18, 3:43 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
443 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLOOD 1 N HARDINSBURG 37.79N 86.45W
03/18/2013 BRECKINRIDGE KY EMERGENCY MNGR
KY 261 CLOSED AT MP 15.2
&&
EVENT NUMBER LMK1300145
13Local storm report, Mar 18, 3:54 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
454 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLOOD 6 S GREENSBURG 37.17N 85.50W
03/18/2013 GREEN KY EMERGENCY MNGR
US 68 CLOSED BETWEEN MP6 AND MP7
&&
EVENT NUMBER LMK1300146
13Local storm report, Mar 18, 3:56 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
456 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM LIGHTNING RUSSELLVILLE 36.84N 86.89W
03/18/2013 LOGAN KY PUBLIC
REPORT OF LIGHTNING CAUSING STRUCTURE FIRE IN
RUSSELLVILLE
1000 AM FLOOD LEXINGTON 38.04N 84.46W
03/18/2013 FAYETTE KY PUBLIC
REPORT VIA FACEBOOK OF WATER COVERING SPURR ROAD NEAR
GEORGETOWN ROAD
1013 AM FLOOD BOWLING GREEN 36.97N 86.44W
03/18/2013 WARREN KY TRAINED SPOTTER
WATER COMPLETELY COVERING MORGANTOWN ROAD JUST BEFORE
BRIGGS HILL ROAD. STANDING WATER REPORTED ON THE CAMPUS
OF WKU.
1022 AM FLOOD SCOTTSVILLE 36.75N 86.20W
03/18/2013 ALLEN KY CO-OP OBSERVER
REPORT OF WATER CRESTING OVER BANKS OF
STREAMS...CREEKS...ETC AND COVERING ROADS
1030 AM FLOOD OAKLAND 37.04N 86.25W
03/18/2013 WARREN KY BROADCAST MEDIA
VIEWER REPORT OF FLOODING ON FREEPORT ROAD
1044 AM FLOOD COLUMBIA 37.10N 85.31W
03/18/2013 ADAIR KY EMERGENCY MNGR
MINOR FLOODING REPORTED IN COLUMBIA WITH SEVERAL CITY
ROADS UNDER WATER. OAK STREET...EAST GARDIA AND
CHRISTINE ROADS WERE CLOSED. A KENTUCKY MESONET SITE
NEARBY HAD 2.2 INCHES OF RAIN OVER THE LAST SEVERAL
HOURS.
1045 AM FLOOD BOWLING GREEN 36.97N 86.44W
03/18/2013 WARREN KY TRAINED SPOTTER
FLOODING REPORTED ON STATE ST...CHESTNUT...13TH
ST...AND NASHVILLE ROAD. UP TO 3 INCHES IN SOME SPOTS.
1055 AM FLOOD SCOTTSVILLE 36.75N 86.20W
03/18/2013 ALLEN KY EMERGENCY MNGR
SEVERAL REPORTS OF IMPASSABLE ROADS IN
SCOTTSVILLE...INCLUDING OLD HARTSVILLE...AND JEFFERSON
SCHOOL ROAD. ONE UNCONFIRMED REPORT OF A PORTION OF
ALONZO LONG HOLLOW ROAD WASHED AWAY NEAR STATE HIGHWAY
100 NEAR THE SIMPSON COUNTY LINE. A KENTUCKY MESONET
SITE NEAR SCOTTSVILLE REPORTED OVER 2 INCHES OF RAIN.
1101 AM FLOOD ELIZABETHTOWN 37.70N 85.87W
03/18/2013 HARDIN KY TRAINED SPOTTER
WATER REPORTED OVER SOME ROADS THROUGHOUT TOWN
1107 AM FLOOD STANFORD 37.53N 84.66W
03/18/2013 LINCOLN KY BROADCAST MEDIA
RECEIVING REPORTS OF WATER COVERING THE ROADS IN THE
STANFORD AREA
1124 AM FLOOD 5 N PRICES MILL 36.76N 86.72W
03/18/2013 SIMPSON KY DEPT OF HIGHWAYS
WATER OVER ROAD HIGHWAY 103 AND 100 INTERESECTION
1128 AM FLOOD 7 S GLASGOW 36.90N 85.92W
03/18/2013 BARREN KY DEPT OF HIGHWAYS
FLOODING HAS IMPEDED SEVERAL ROADS ACROSS SOUTHERN
BARREN COUNTY...INCLUDING RITTER MILL...CRABTREE...AND
DOVER CHURCH ROADS.
1131 AM FLOOD DUNNVILLE 37.20N 85.00W
03/18/2013 CASEY KY DEPT OF HIGHWAYS
THE COUNTY ROAD DEPARTMENT REPORTED THAT RIVER ROAD IN
DUNNVILLE WAS IMPASSABLE. A KENTUCKY MESONET SITE NEARBY
MEASURED 2 INCHES OF RAIN OVER THE PAST SEVERAL HOURS.
1132 AM FLOOD 4 NW WINDSOR 37.17N 84.97W
03/18/2013 CASEY KY DEPT OF HIGHWAYS
WATER OVER HIGHWAY 1640 NEAR PUMKIN CHAPEL
1208 PM FLOOD LEXINGTON 38.04N 84.46W
03/18/2013 FAYETTE KY PUBLIC
PICTURE OF STREET FLOODING ON UK CAMPUS VIA TWITTER
1213 PM FLOOD EDMONTON 36.98N 85.62W
03/18/2013 METCALFE KY EMERGENCY MNGR
THE EMERGENCY MANAGEMENT REPORTED 7 COUNTY ROADS AND 2
STATE ROADS CURRENTLY IMPASSABLE ACROSS THE COUNTY DUE
TO MINOR FLOODING. THE KENTUCKY MESONET SITE 5 MILES
WEST OF EDMONTON MEASURED 2.7 INCHES OF RAIN IN AROUND 6
HOURS.
1219 PM FLOOD 5 S COLUMBIA 37.03N 85.31W
03/18/2013 ADAIR KY TRAINED SPOTTER
CREEK REPORTED TO BE OVERFLOWING...FLOODING KY 61 SOUTH
AT J C LASLEY ROAD
1221 PM HEAVY RAIN 3 SSE VALLEY VIEW 37.80N 84.41W
03/18/2013 E2.50 INCH MADISON KY EMERGENCY MNGR
REPORT OF A MUDSLIDE ON TATES CREEK ROAD BETWEEN
WHITLOCK ROAD AND MAPLE GROVE ROAD. RAIN ESTIMATED FROM
RADAR.
1230 PM FLOOD 1 N HARDINSBURG 37.79N 86.45W
03/18/2013 BRECKINRIDGE KY EMERGENCY MNGR
KY 261 CLOSED AT MP 15.2
1230 PM FLOOD 6 S GREENSBURG 37.17N 85.50W
03/18/2013 GREEN KY EMERGENCY MNGR
US 68 CLOSED BETWEEN MP6 AND MP7
&&
EVENT NUMBER LMK1300127 LMK1300138 LMK1300129 LMK1300128 LMK1300131
LMK1300130 LMK1300132 LMK1300133 LMK1300134 LMK1300135 LMK1300139
LMK1300136 LMK1300137 LMK1300140 LMK1300141 LMK1300142 LMK1300143
LMK1300144 LMK1300145 LMK1300146
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 9:16 PM CDT | River Flood Advisory | LMK | Warren | 115 min |
| Mar 18, 11:07 PM CDT | River Flood Warning | LMK | Warren | 18 hr |
| Mar 19, 10:51 AM CDT | River Flood Warning | LMK | Hart | 12 hr |
| Mar 19, 10:51 AM CDT | River Flood Warning | LMK | Edmonson | 34 hr |
| Mar 19, 10:51 AM CDT | River Flood Warning | LMK | Butler, Warren | 55 hr |
| Mar 19, 10:51 AM CDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 70 hr |
| Mar 19, 10:57 AM CDT | River Flood Warning | LMK | Hardin, Nelson | 63 hr |
Nearby
River Flood Warnings in Kentucky, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.